×

Found 34,334 Documents (Results 1–100)

On analytic perturbations of linear equations in the case of incomplete generalized Jordan set. (English. Russian original) Zbl 07805794

J. Math. Sci., New York 278, No. 4, 633-646 (2024); translation from Sovrem. Mat., Fundam. Napravl. 68, No. 1, 80-94 (2022).
MSC:  47Axx 47Bxx 34Bxx
PDFBibTeX XMLCite
Full Text: DOI

Equations related to stochastic processes: semigroup approach and Fourier transform. (English. Russian original) Zbl 07798855

J. Math. Sci., New York 278, No. 1, 115-138 (2024); translation from Sovrem. Mat., Fundam. Napravl. 67, No. 2, 324-348 (2021).
MSC:  60-XX 00Axx 60Hxx
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software